# SDR REXA2018100700118

- Difficulty date: October 7, 2018
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 26,657 hours, 17,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BTW STA FS310 TO FS319 AT STR 20R BELOW FLOOR STRUCTURE. LEVEL CORROSION 2. INTERCOSTAL BTW STA FS310 TO FS319 AT STR 20R BELOW FLOOR STRUCTURE WAS REPLACED PER SRM 51-42-21-001-001-A01.
